# SDR MYWA201505300001

- Difficulty date: May 28, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 30,911 hours, 12,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 70627
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT FS 500C RT, FOUND INOPERATIVE DURING MAINTENANCE CHECK.
